Georgian Mathematical Journal

, Volume 3, Issue 3, pp 201–215

Equilibrium for perturbations of multifunctions by convex processes

  • H. Ben-El-Mechaiekh
  • W. Kryszewski

DOI: 10.1007/BF02280004

Cite this article as:
Ben-El-Mechaiekh, H. & Kryszewski, W. Georgian Mathematical Journal (1996) 3: 201. doi:10.1007/BF02280004


We present a general equilibrium theorem for the sum of an upper hemicontinuous convex-valued multifunction and a closed convex process defined on a noncompact subset of a normed space. The lack of compactness is compensated by inwardness conditions related to the existence of viable solutions of some differential inclusion.

1991 Mathematics Subject Classification

47H04 47H15 54H25 

Key words and phrases

Equilibrium upper hemicontinuous multifunctions with convex values closed convex processes tangency conditions viable solutions and stationary points of differential inclusions 

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • H. Ben-El-Mechaiekh
    • 1
  • W. Kryszewski
    • 2
  1. 1.Department of MathematicsBrock UniversitySt. CatharinesCanada
  2. 2.Instytut MatematykiUniversytet Mikolaja KopernikaTorúnPoland

Personalised recommendations